# SDR 2004UALA00702

- Difficulty date: July 25, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 34,548 hours, 21,766 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS FROM ROW 10 UP TO LAST ROW, INOP. SPLICED HARNESS AT ROW 10 AND REPLACED WIRE FEED HARNESS FROM  ROW 12 AFT.
